# SDR ABXA9500817

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Tee
- Part number: 5910130387N
- Condition: Gouged
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LOWER T-CAP GOUGED IN TWO PLACES AT LONGERON 30. REPLACED LOWER T-CAP SECTIONS IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
